MathSciNet Relay Station
MathSciNet bibliographic data
MR1152980 13E10 (16L60 16P20 16P60)
Faith, Carl Addendum to: "Finitely embedded commutative rings'' [Proc. Amer. Math. Soc. 112 (1991), no. 3, 657–659; MR1057942]. Proc. Amer. Math. Soc. 118 (1993), no. 1, 331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement